# SDR HALA0600471

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 64,141 hours, 11,611 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, INTERMITTENT LEFT QUANTITY GAUGE BLANKS AND TOTAL QUANTITY BLANK. DID NOT TEST FUEL QUANTITY.  ACCOMPLISHED FIM 28-41-00 TABLE 101, FAULT CODE 59 NOTED, INDICATING LEFT TANK UNIT NR 9.  ACCOMPLISHED TABLE 127 THRU D.  NO FAULT INDICATED DURING VERIFY PROCEDURE.  FAULT WAS INTERMITTENT.  ACFT HAS NO HISTORY, FAULT WAS RESET, ACFT OK FOR SERVICE.
